# SDR SWAA2013021912831

- Difficulty date: January 11, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465663
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ON INNER FLANGE BS 993 STR 17R.  CORROSION ON BS 993 FRAME INNER FLANGE AT STR 17R WAS REPAIRED IAW ATS ER 13-01186 DATED 07FEB2013 AND EA 1-353-21666 FACT AS A RESULT OF POST REPAIR INSPECTION.
